# SDR 98ZZZX3956

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT MLG DOOR FORWARD LOWER CORNER DAMAGE DUE REPAIR IN 2,000 FLIGHTS PER AVRO FAX JM/0642-97.  SEE SRM FOR SKIN REPAIR CRITERIA CURRENT TCA 25066 DUE REPAIR BY 27566 TCA.  SEE FAX JM/RJ0317-98 FOR 500 FLIGHT EXTENSION TO 27566 TCA.  REPAIRED FORWARD LOWER CORNER AND BOTTOM SKIN DAMAGE PER BAE SRM 53-81-11 FIG 204 AND BAE FAX REF JM/RJ0450-98.
